Journal article icon

Journal article

The Mathematics of Minting: The Assaying of Sterling

Actions


Access Document


Publisher copy:
10.3406/numi.2011.3023

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, HUM, History
Role:
Author
Journal:
Revue numismatique
Volume:
6
Issue:
167
Pages:
211-218
Publication date:
2011-01-01
DOI:
ISSN:
0484-8942
URN:
uuid:e5228781-e940-4775-86e0-8970c484239d
Source identifiers:
345582
Local pid:
pubs:345582

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP